# SDR CALA2013090691067

- Difficulty date: September 6, 2013
- Submitted: September 6, 2013
- Operation: Air carrier
- Aircraft: N483UA
- Make and model: Airbus A320-232
- Aircraft serial: 1586
- Aircraft time: 39,113 hours, 17,023 cycles
- Engine: Iae V2527A5
- System (JASC): 3160 · Central Display
- Part: Display
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAINS LT SCREEN IS BLANK. SWAPPED CAPTAIN`S DISPLAY UNIT WITH LOWER ECAM DISPLAY UNIT.  CW DDP.  **  DL1621 CREATED TO MONITOR.  REPLACED LOWER ECAM DISPLAY UNIT, CHECKED GOOD.
